# SDR DALA2019032501927

- Difficulty date: March 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,740 hours, 24,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - ATB - DUE TO ECAM WARNING: DOOR AFT AVIONICS / ON TAKE-OFF ROLL AND REMAINED ACTIVE DURING CLIMB OUT WITH NO PRESSURIZATION ISSUE. WARNING EXTINGUISHED ON LANDING. CORRECTIVE ACTION - AFT AVIONICS DOOR INDICATION FOUND NORMAL ON GROUND. DEFERRED DOOR INDICATION PER MEL. AIRCRAFT RETURNED TO SERVICE. ETS FOLLOW-UP MUST DO LOG-1002717 TO REPLACE AND ADJUST THE DOOR PROXIMITY SENSOR.
